# SDR AUS20011340

- Difficulty date: December 11, 2001
- Submitted: January 4, 2002
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- System (JASC): 2450 · AC Power Distribution System
- Part: Diode
- Part number: 70HF10
- Condition: Failed
- Location: Ac Power Dist
- Stage of operation: TX
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 BUS SYSTEM FEED DIODES FAILED.
